# SDR ASAA2016021815594

- Difficulty date: February 18, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,725 hours, 9,651 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FMC CDU FAULT, ECONOMIC FAULT,  MSG NR 73-31372 UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  ECONOMIC FAULT-500 FLT HOURS DEFERRAL.  ACCOMPLISHED T/C 78273000.  FAULT IS NO LONGER PRESENT.  THIS CLEARS PLT.
